Link to the University of Pittsburgh Homepage
Link to the University Library System Homepage Link to the Contact Us Form

Digraphs with distinguishable dynamics under the multi-agent agreement protocol

Rahimian, MA and Ajorlou, A and Aghdam, AG (2014) Digraphs with distinguishable dynamics under the multi-agent agreement protocol. Asian Journal of Control, 16 (5). 1300 - 1311. ISSN 1561-8625

[img]
Preview
PDF
Available under License : See the attached license file.

Download (527kB) | Preview
[img] Plain Text (licence)
Available under License : See the attached license file.

Download (1kB)

Abstract

© 2014 Chinese Automatic Control Society and Wiley Publishing Asia Pty Ltd. This work studies the ability to distinguish digraphs from the output response of some observing agents in a multi-agent network under the agreement protocol. Given a fixed observation point, it is desired to find sufficient graphical conditions under which the failure of a set of edges in the network information flow digraph is distinguishable from another set. When the latter is empty, this corresponds to the detectability of the former link set given the response of the observing agent. In developing the results, a powerful extension of the all-minors matrix tree theorem in algebraic graph theory is proved which relates the minors of the transformed Laplacian of a directed graph to the number and length of the shortest paths between its vertices. The results reveal an intricate relationship between the ability to distinguish the responses of a healthy and a faulty multi-agent network and the inter-nodal paths in their information flow digraphs. The results have direct implications for the operation and design of multi-agent systems subject to multiple link losses. Simulations and examples are presented to illustrate the analytic findings.


Share

Citation/Export:
Social Networking:
Share |

Details

Item Type: Article
Status: Published
Creators/Authors:
CreatorsEmailPitt UsernameORCID
Rahimian, MARAHIMIAN@pitt.eduRAHIMIAN0000-0001-9384-1041
Ajorlou, A
Aghdam, AG
Date: 1 September 2014
Date Type: Publication
Journal or Publication Title: Asian Journal of Control
Volume: 16
Number: 5
Page Range: 1300 - 1311
DOI or Unique Handle: 10.1002/asjc.868
Schools and Programs: Swanson School of Engineering > Industrial Engineering
Refereed: Yes
ISSN: 1561-8625
Date Deposited: 17 Aug 2020 17:05
Last Modified: 29 Jan 2021 01:55
URI: http://d-scholarship.pitt.edu/id/eprint/39621

Metrics

Monthly Views for the past 3 years

Plum Analytics

Altmetric.com


Actions (login required)

View Item View Item